# SDR 95ZZZW439

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159PL
- Make and model: Boeing 737242
- Aircraft serial: 21186
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1000679
- Condition: Open
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN EMERGENCY LIGHT WILL NOT TURN ON.  REMOVED AND REPLACED CONTROL CABIN EMERGENCY LIGHT ASSY.  OPS CHECK NORMAL IAW MM 33-51-11.
